# SDR AALA20001114

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N1461C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11481
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: A62H2003
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1390 - ON CLIMB-OUT, REVERSER NR 2 ALERT ILLUMINATED ON MFDU A YAW WAS FELT TO THE RIGHT, THE REVERSER NR 2 ALERT ILLUMINATED.  CYCLED THREE MORE TIMES EACH TIME FOR APPROXIMATELY 3-5 SECONDS.  REPLACED SECONDARY LOCK ACTUATOR AND ACCOMPLISHED ALL REQUIRED TESTS ON RIGHT THRUST REVERSER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
